# SDR UPS06446485

- Difficulty date: March 13, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX REAR BODY FAIRING SUPPORT FRAME FOUND CRACKED AT RT STA 1480 WL118, CRACK LENGTH 7/16".  FX BS1480 BODY FAIRING SUPPORT FRAME REPAIRED AS PER SRM 51-40-03 FIG 1 AT LT WL118.
